# SDR FDEA201206022058

- Difficulty date: June 2, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1003
- Condition: Dented
- Location: Bs 1240 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1240, S26L FRAME DENTED. NOT ALLOWED IAW SRM 53-00-07 FIG 101. REMOVED AND REPLACED FRAME IAW SRM 51-40-02 AND DWG 146N1003.  MAJOR REPAIR.
